# SDR HEEA0013562

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22751
- Make and model: Bell 206B-3
- Aircraft serial: 3627
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torquemeter
- Part number: 206075739107
- Condition: Malfunction
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLUGGISH OPERATION AND FLUID IN GLASS.
